# SDR CWQR20130305013

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 3,926 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 99145222
- Part serial: S4883T0523
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE WERE PREFORMING A PRODUCT IMPROVEMENT (REPLACEMENT OF DUCT ASSY 6914070-67) WE NOTICED THAT THE HEAT EXCHANGER SIDE PLATE HAD 2 CRACKS ABOUT .30" LONG. THE OPPOSITE SIDE OF THE HEAT EXCHANGER WAS CRACKED IN 2 OF THE 4 CORNERS.  A NEW HEAT EXCHANGER WAS INSTALLED. WE PREFORMED A LEAK CHECK ON THE DEFECTIVE UNIT AND FOUND THE CRACKS EXTENDED INTO THE COOLING FIN AREA, WHERE THEY CAN NOT BE SEEN.
